MathSciNet Relay Station
MathSciNet bibliographic data
MR2002825 14P10 (14G20 14G22)
Ducros, Antoine Parties semi-algébriques d'une variété algébrique $p$-adique. (French) [Semi-algebraic sets of a $p$-adic algebraic variety] Manuscripta Math. 111 (2003), no. 4, 513–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement